[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: [IP] Re: highs after eating
- Subject: Re: [IP] Re: highs after eating
- From: Ted Quick <email @ redacted>
- Date: Thu, 01 Oct 1998 07:00:27 -0400
Barb Schiller wrote:
> No, this IS humalog - this is why I am confused.. And - on top of it I am
> suppose to have Gastropareis.
This still sounds like mismatched timing. Perhaps gastroparesis delays the
digestion enough to offset it from the Humalog, in which case you should
bolus later, perhaps slightly after the meal. Of course if it IS caused by
gastoparesis timing may vary widely.
Also it may be that Humalog doesn't work so fast for you. Several people have
found this to be true.
So, anyway, try varying the time you bolus and see if that helps.
email @ redacted
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/